Posts Tagged ‘ hazards of Gardasil ’

Crown-Heights-Info-published-several-Letters-to-the-Editor-critical-of-an-article-titled-“A Shot-in-The-Dark”-published-by-Yonason-Rosenblum-http://crownheights.info/jewish-news/691276/orthodox-jewish-healthcare-professionals-hit-back-at-anti-vaccine-article

Tuesday, December 24th, 2019

 A 2011 study from the Vaccine Safety Datalink studied the occurrence of specific adverse events following more than 600,000 doses of Gardasil. As of May 13, 2013, VAERS had received 29,686 reports of adverse events following HPV vaccinations, including 136 reports of death, 922 reports of disability, and 550 life-threatening adverse events. More serious reported reactions include Guillain–Barré Syndrome (GBS), stroke, venous thromboembolism (VTE),  seizures, and the severe allergic reactions include life-threatening anaphylaxis. This report is published by the government itself. Considering that Cervical Cancer is extremely rare in the Orthodox Community, the idea of it being mandated is quite frightening.